Faculty of Mathematical Sciences

Department of Pure Mathematics

Fereshteh Sady

First NameFereshteh
Teacher GradeAssociate Professor
Permanent Phone(not set)
Email Addresssady@modares.ac.ir
With A. Jamshidi, Nonlinear diameter preserving maps between certain function spaces, Mediterranean J. Math., 2016.
With A. Jamshidi, Extremely strong boundary points, Tokyo J. Math. 38 (2015), 477-490.
With A. Jamshidi, Real-linear isometries between certain subspaces of continuous functions, Central Eur. J. Math., 11 (2013) 2034-2043.
With M. Hosseini, Maps between Banach function algebras satisfying certain norm conditions, Central Eur. J. Math., 11 ( 2013) 1020-1033.
With L. Mousavi, Characterization and automatic continuity of separating maps between Banach modules, Nihonkai J. Math., 23 (2012) 75-91.
With M. Hosseini, Banach function algebras and certain polynomially norm-preserving maps, Banach J. Math. Anal., 6 (2012) 1-18.
With M. Hosseini, Weighted composition operators on C(X) and Lip_c(X,\alpha), Tokyo J. Math., 35 (2012) 71-84.
With M. Amini and M. Shams, Order amenability of Figa- Talamanca-Herz algebra , ISRN Geometry, 2011
With M. Hosseini, Multiplicatively and non-symmetric multiplicatively norm-preserving maps, Central Eur. J. Math., 8 (2010) 878-889.
With L. Mousavi, Banach module valued separating maps, Bull. Iranian Math. Soc., 37 ( 2011) 127-139.
with M. Shams and S.M. Amini, Complete order amenability of the Fourier algebra, Indian J. Pure Appl. Math., 41 ( 2010) 485-504.
With M. Hosseini, Mltiplicatively range-preserving maps between Banach function algebras , J. Math. Anal. Appl, 357 (2009) 314-322.
With Y. Estaremi, Subadditive separating maps between regular Banach function algebras, Bull. Korean Math. Soc., 44 (2007) 735-761.
With M. A. Moghaddam Zaveh, A note on normability and seminormability of some algebras, Italian J. Pure Appl. Math. 21 (2007) 63-72.
Existence of An Algebra Norm on Certain Subalgebras of C(X), Bull. Iranian Math. Soc. 30 (2004), 21-29.
Projective limit of a sequence of Banach function algebras as a Frechet function algebra," Bull. Korean Math. Soc. 39 (2002) 256-267.
Algebras of operators as topological algebras, Glasg. Math. J. 41 (1999) 207-209.
Relations between Banach function algebras and Frechet function algebras, Honam Math. J. 20 (1998) 79-88.
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here